# SDR USAA960124

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N273AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22885
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 706-710
- Part time: 35,219 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND CRACK IN WEB 4 INCHES AT FLOOR BEAM, BL O, STATION 706-710.  CUTOUT CRACKED WEB AND INSTALLED FILLER AND DOUBLER.  REPAIRED PER BOEING REPAIR DRAWING NR 65C34537.  (M)
